MAUDE Adverse Event Report: GREATBATCH MEDICAL LEAD ADAPTOR; BIPOLAR LEAD ADAPTOR

GREATBATCH MEDICAL LEAD ADAPTOR; BIPOLAR LEAD ADAPTOR
Model Number 501214
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Sepsis (2067)
Date of Event 12/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The returned device was not evaluated.The device went through at least one decontamination procedure using a high-level disinfectant (i.E.Cidex opa) in accordance with its manufacturer's recommendations and therefore, most if not all microorganisms were eliminated from the device.Since infection results from the presence of microorganisms, additional testing to attempt to identify the source of infection is not feasible.
 
Event or Problem Description
It was reported that lead adapter was explanted due to infection/sepsis.Left surgical site infected from where ra and lv leads were tunneled to patient's abdomen.Leads and adapters were extracted and ports were plugged on the device.Pt does still have an rv lead that was tunneled from the right shoulder area.Pg and rv are not infected.

Brand Name
LEAD ADAPTOR
Common Device Name
BIPOLAR LEAD ADAPTOR
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
plymouth MN 55441
MDR Report Key8335969
Report Number2183787-2019-00015
Device Sequence Number14033996
Product Code DTD
UDI-Device Identifier00821329900280
UDI-Public00821329900280
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K870562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2020
Device Model Number501214
Device Lot NumberW3959484
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;